# SDR U2RA201701170001

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 72,240 hours, 21,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 37834
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 72,240 hours, 21,964 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY LIGHT INOPERATIVE.   REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07.  SYSTEM OPS CHECKED GOOD.
